Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dry, flaky and lighter skin after taking recreational drugs. Suggestions?

Hi a friend and my self took some crystal meth and some methylenedioxy last night for recreational use we are not regular users today both of our skin all over the body looks like it is dry and flaxy and has gone a shade lighter it is not itchy and seems top layer of skin will just rub off and leave the skin lighter shade any ideas what caused it as we have never seen or heard of this condition before many thanks Ray
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The dry flaky lighter skin after the use of "recreational" drugs is due to loss of blood supply coupled with poor appetite resulting in malnutrition when a person is dependent on a substance for a prolonged period of time. I also believe that you may be able to overcome this problem by being able to go off of the substances by consulting a psychiatrist that is well versed in substance use disorders. I wish you the very best in early recovery.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor